UNIGE document Scientific Article
previous document  unige:12264  next document
add to browser collection
Title

Mapping class groups and outer automorphism groups of free groups are C*-simple

Authors
Published in Journal of Functional Analysis. 2004, vol. 212, no. 1, p. 195-205
Abstract We prove that the reduced C*-algebras of centerless mapping class groups and outer automorphism groups of free groups are simple, as are the irreducible pure subgroups of mapping class groups and the analogous subgroups of outer automorphism groups of free groups.
Stable URL https://archive-ouverte.unige.ch/unige:12264
Full text
Article (Author postprint) (174 Kb) - public document Free access
Identifiers
Structures

114 hits

68 downloads

Update

Deposited on : 2010-11-01

Export document
Format :
Citation style :